# SDR AALA20121224001

- Difficulty date: December 23, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 44,455 hours, 15,263 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - CREW REPORTED EICAS MESSAGE TRAILING EDGE FLAP DISAGREE.  EMERGENCY DECLARED FLIGHT LANDED SFO WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NUMBER 6 TORQUE LIMITER TRIPPED.  RESET AND LUBED JACKSCREW.  SYSTEM GROUND CHECK NORMAL OPERATION.
